# SDR UALA2012032601881

- Difficulty date: March 25, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 77,090 hours, 22,338 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Knob
- Condition: Broken
- Location: Radar Panel
- Component: Radar Panel
- Component part number: 6225129107
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR SWITCH KNOB "SKIRT" IS BROKEN.  SWITCH FUNCTION IS OKAY.  KNOB IS STILL FUNCTIONAL KNOB SHOULD BE REPLACED.  NEW WX RADAR PANEL INSTALLED PER MM, OPS CHKS GOOD.
